SINGULARLY PERTURBED VOLTERRA INTEGRAL EQUATIONS.

J. S. Angell*, W. E. Olmstead

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

A formal methodology is developed to obtain a uniformly valid asymptotic solution to a class of singularly perturbed Volterra integral equations. The methodology systematically determines the appropriate integral equations which govern the inner and outer solutions at each order of the perturbation analysis. Several examples are presented to illustrate the procedure.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalSIAM Journal on Applied Mathematics
Volume47
Issue number1
DOIs
StatePublished - Jan 1 1987

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'SINGULARLY PERTURBED VOLTERRA INTEGRAL EQUATIONS.'. Together they form a unique fingerprint.

Cite this